1. Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.

Where did the old post Go?

Discussion in 'Detoxing From Pain Meds' started by problemone, Dec 30, 2003.

Thread Status:
Not open for further replies.
  1. problemone

    problemone Active Member

    It is Day Two and has been 48 hours since last lortab and I feel Ok. I am not sick and have no pains. I am still a little shaky and anxious. The Suboxone is amazing. I hope I don't have any problems cutting it in half. I worry alot. But I feel better about things today than I have felt in a long time. Like there is hope. It is just now I have to learn how to live life straight. Right now, I just thank God I am not sick and miserable. One day at a time right now.
     
  2. Apheana

    Apheana Well-Known Member

    I am so happy that you are doing it! Its good stuff and the easiest way is to let that drool thing happen. I was very ill when I first started on 16mg because I swallowed the juice and it made me very [xx(][xx(] sick. I was unable to keep food down. I noticed after I stopped swallowing I still was ill but my dose was too high!!! I am so excited for you and am glad you made the choice to do this. I will keep checking in on you :D

    ***Live, Laugh and Love***
     
  3. Jessie

    Jessie Well-Known Member

    AK: Andy, I noticed that you mentioned your Dr. precribed you Soma's...I'm not sure if you're familiar with this drug, so I really wanted to give a huge Warning about this stuff..It is VERY addictive and if you are not used to taking them - 2 of those will put ya in a coma (LOL) (not literally)...I developed a major problem with the Soma's (prescribed by my doctor)...They can make you develop slurred speach, disorientation ,,ect...kinda like being really drunk [:p]...
    True, if taken properly they do help you relax and help with mucscle aches/spasms...Let's just say, like the pill junkie I am, I got a lil carried away with them and had some awful experiences...So Just be careful my friend....Good Luck and your doing great!!!!! Take Care
     
Thread Status:
Not open for further replies.

Share This Page